I have a problem...I've been taking Tylenol with Codine a long time (325 strength) in excess of 30 per day .
Needless to say I'm worried about my health . I know it can effect the liver ...if I stop now...will my liver repair itself or am I screwed ? Is there something I can take so I won't feel the need to take them ? Please help !
OK yes it can be very hard on your liver go to the there doctor and get your liver checked.
overtime your liver can heal somewhat.I would talk to your doctor about it and see what they can do to make the WD more bearable
tylenol max per day is 4000 mgs..so u r over that..many here have been as well...it can be toxic to the liver and especially if u rink alcohol////it is important to get off now before it gets any worse..addiction doesnt get any better...only worse..lots of suupport here..read thru the health pages...lots of great info..keep posting
Tell your doctor that you want a Liver Enzyme test. It's a routine blood test that most people get with their yearly physicals, and quarterly if they are on any meds. They do not have to know that you are using, because it is so routine. Just say you want a physical with the liver enzyme test, and cholesterol so they wont be looking for drugs that way. You will have to fast first, nothing but water and black coffee until after the test. You should have the results within a day or two. Tylenol is BAD, the FDA is coming out with a new warning label for it very soon. And there is rumor that it may be pulled from the shelves and be a behind the counter drug, like Zyrtec and Clariton are now. The liver only repairs just so much, but if you are young, and you especially quit the Tylenol, your chances are better. Drink lots of water. The liver is our filter, like on a car, so if you can flush it somewhat with water that may have a tiny effect. Good Luck.
I hope you will continue to post here and keep us all informed with the progress you'll start to make with this journey right now. The best advice that I can give to you is that you must keep telling yourself that in the end, this will all be worth it for you and everyone around you that loves and cares for you so much. When you get off of pain pills, we all go through different types and stages of hurt, remorse, emotions and symptoms -- But if you feel as though your health is at risk right now, then it would be within your best interest to get a liver enzyme test done. But to answer your question, yes... Your liver does repair itself over time, just as it hurts itself over time in taking pills.
I've been 2 days without and this is my 3rd...I have to say I feel like hell. I'm not going to give in...I've been having stomach discomfort , I'm assuming it has something to do with not taking the Tylenol with Codine. But I feel burnt...tired and don't want to do anything. Hope this doesn't last too long...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.